# SDR SWAA2023031302046

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LINER CRACKED AT AFT LOWER CORNER<[01] APPLIED THE GLASS FABRIC REPAIR PLIES AT FWD ENTRY DOOR LINER ON AFT LOWER CORNER. REF B737 AMM 25-00-00-300-801 PARADRAPH 2 I. MATERIAL USED GLASS FABRIC PLIES PO#:1690463.;[02] FINAL INSPECTION; WORK PERFORMED.
